Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Norman, OK

May 8, 20157 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 8, 2015, 4:27 PM CDT for 7 counties in Oklahoma. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 4:27 PM CDT (21:27 UTC)
Expired
May 8, 2015, 10:30 PM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Caddo County, OK, Canadian County, OK, Cleveland County, OK, Grady County, OK, Kiowa County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 4:32 PM CDTFLASH FLOOD1 Se Eakly, OKCAR STALLED ON HIGHWAY 152 EAST OF HIGHWAY 58 DUE TO WATER ON THE ROADWAY.
May 8, 5:50 PM CDTFLASH FLOODDel City, OKSUNNYLANE IS IMPASSIBLE BETWEEN RENO AND NE 4TH.
May 8, 7:45 PM CDTFLOODNorman, OKREPORTS OF WATER RESCUE OF STRANDED MOTORIST NEAR MAIN AND SW 48TH. TIME ESTIMATED.
May 8, 7:52 PM CDTFLOOD4 Wsw Moore, OKRIVER OUT OF ITS BANKS COVERING THE ROADWAY NEAR 149TH AND PORTLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS54 KOUN 082127
FFWOUN
OKC015-017-027-051-075-087-109-090330-
/O.NEW.KOUN.FF.W.0012.150508T2127Z-150509T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  EAST CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1030 PM CDT FRIDAY
    
* AT 424 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN APPROACHING CENTRAL OKLAHOMA...INCLUDING THE OKLAHOMA
  CITY METROPOLITAN AREA...WHERE UPWARDS OF 6 TO 9 INCHES OF RAIN
  HAS FALLEN IN RECENT DAYS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...EL
  RENO...CHICKASHA...NEWCASTLE...BLANCHARD...ANADARKO...YUKON...
  BETHANY...MUSTANG...CHOCTAW...WARR ACRES...THE VILLAGE...NOBLE...
  TUTTLE...HARRAH AND SLAUGHTERVILLE.

ADDITIONAL RAINFALL AMOUNTS APPROACHING TWO INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3511 9863 3510 9862 3521 9862 3543 9860
      3563 9716 3511 9715 3490 9865

$$
3 follow-up statements
794 
WGUS74 KOUN 082206
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT FRI MAY 8 2015

OKC015-017-027-051-075-087-109-090330-
/O.CON.KOUN.FF.W.0012.000000T0000Z-150509T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-CADDO OK-OKLAHOMA OK-CANADIAN OK-KIOWA OK-GRADY OK-
CLEVELAND OK-
506 PM CDT FRI MAY 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FRIDAY
FOR NORTHWESTERN MCCLAIN...CADDO...OKLAHOMA...SOUTHERN CANADIAN...
EAST CENTRAL KIOWA...NORTHERN GRADY AND CLEVELAND COUNTIES...

AT 432 PM CDT...EMERGENCY MANAGEMENT REPORTED A VEHICLE STALLED IN 
FLOOD WATERS ALONG HIGHWAY 152 NEAR EAKLY. ONE TO TWO INCHES OF RAIN 
HAVE ALREADY FALLEN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES REMAIN POSSIBLE 
ACROSS WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OKLAHOMA CITY...NORMAN...MIDWEST CITY...MOORE...DEL CITY...
CHICKASHA...STELLA...YUKON...BETHANY...MUSTANG...THE VILLAGE...WARR
ACRES...CHOCTAW...ANADARKO...NEWCASTLE...NOBLE...HARRAH...TUTTLE...
NICHOLS HILLS...SPENCER...SLAUGHTERVILLE...BLANCHARD...JONES...NICOMA
PARK...MINCO...CARNEGIE...UNION CITY...GOLDSBY...BINGER AND FORT
COBB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER FIND ANOTHER ROUTE
OVER HIGHER GROUND.

&&

LAT...LON 3511 9863 3510 9862 3521 9862 3543 9860
      3563 9716 3511 9715 3490 9865

$$
792 
WGUS74 KOUN 082244
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT FRI MAY 8 2015

OKC015-017-027-051-075-087-109-090330-
/O.CON.KOUN.FF.W.0012.000000T0000Z-150509T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-CADDO OK-OKLAHOMA OK-CANADIAN OK-KIOWA OK-GRADY OK-
CLEVELAND OK-
544 PM CDT FRI MAY 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FRIDAY
FOR NORTHWESTERN MCCLAIN...CADDO...OKLAHOMA...SOUTHERN CANADIAN...
EAST CENTRAL KIOWA...NORTHERN GRADY AND CLEVELAND COUNTIES...

AT 540 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA....WITH RAINFALL RATES UP TO TWO 
INCHES PER HOUR NOW FALLING OVER NORTH NORMAN AND MOORE. 

THE THREAT FOR DANGEROUS FLASH FLOODING IS INCREASING ACROSS THE 
OKLAHOMA CITY METROPOLITAN AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OKLAHOMA CITY...NORMAN...MIDWEST CITY...MOORE...DEL CITY...
CHICKASHA...STELLA...YUKON...BETHANY...MUSTANG...THE VILLAGE...WARR
ACRES...CHOCTAW...ANADARKO...NEWCASTLE...NOBLE...HARRAH...TUTTLE...
NICHOLS HILLS...SPENCER...SLAUGHTERVILLE...BLANCHARD...JONES...NICOMA
PARK...MINCO...CARNEGIE...UNION CITY...GOLDSBY...BINGER AND FORT
COBB.

ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER FIND ANOTHER ROUTE
OVER HIGHER GROUND.

&&

LAT...LON 3511 9863 3510 9862 3521 9862 3543 9860
      3563 9716 3511 9715 3490 9865

$$
343 
WGUS74 KOUN 090029
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT FRI MAY 8 2015

OKC015-017-027-051-075-087-109-090330-
/O.CON.KOUN.FF.W.0012.000000T0000Z-150509T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-CADDO OK-OKLAHOMA OK-CANADIAN OK-KIOWA OK-GRADY OK-
CLEVELAND OK-
729 PM CDT FRI MAY 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FRIDAY
FOR NORTHWESTERN MCCLAIN...CADDO...OKLAHOMA...SOUTHERN CANADIAN...
EAST CENTRAL KIOWA...NORTHERN GRADY AND CLEVELAND COUNTIES...

AT 726 PM CDT...WIDESPREAD FLASH FLOODING AND FLOODING WAS ONGOING 
OVER MUCH OF THE WARNED AREA...INCLUDING THE OKLAHOMA CITY METRO 
AREA. 

ADDITIONAL RAINFALL AMOUNTS NEAR ONE INCH REMAIN POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS FLASH FLOODING CONTINUES...TURN AROUND...DONT DROWN! MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER FIND ANOTHER ROUTE OVER HIGHER GROUND.

&&

LAT...LON 3511 9863 3510 9862 3521 9862 3543 9860
      3563 9716 3511 9715 3490 9865

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 8, 3:36 PM CDT, 51 minutes earlier.

Area forecast discussion, May 8, 3:36 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT FRI MAY 8 2015

.DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.

LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.

THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.

MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  77  63  75 /  60  70  50  50
HOBART OK         63  78  57  78 /  50  70  30  20
WICHITA FALLS TX  66  80  63  78 /  50  70  60  60
GAGE OK           59  78  51  74 /  50  70  20  10
PONCA CITY OK     63  77  63  76 /  70  70  60  40
DURANT OK         67  79  66  76 /  70  70  70  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.

&&

23/23
Hazardous weather outlook, May 8, 12:03 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1203 PM CDT FRI MAY 8 2015

OKZ004>048-050>052-TXZ083>090-091715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1203 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TODAY AND
TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS SOUTH AND WEST OF A LINE EXTENDING FROM
GOODLETT TEXAS... TO LAWTON AND PAULS VALLEY... TO DURANT
OKLAHOMA. AN ENHANCED RISK IS GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 40 CORRIDOR.

TIMING...
THROUGH 10 PM

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH...
AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH
MAY RESULT IN FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS TODAY
AND TONIGHT.

DISCUSSION...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS
EARLY THIS AFTERNOON. THIS ACTIVITY WILL SPREAD EAST AND NORTHEAST
THE REST OF THIS AFTERNOON AND THIS EVENING. THE MOST LIKELY AREA
FOR THE MOST SIGNIFICANT SEVERE WEATHER WILL BE NEAR AND SOUTH OF
THE RED RIVER. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
CONCERNS. A FEW TORNADOES COULD BE POSSIBLE AS WELL... MAINLY IN
THE MODERATE RISK AREA. THE THUNDERSTORMS COULD DEVELOP INTO ONE
OR MORE BOWING LINES LATER THIS AFTERNOON AND EVENING. IF THIS
OCCURS... DAMAGING STRAIGHT-LINE WINDS WILL BECOME A BIGGER
CONCERN THAN THE HAIL. THE POTENTIAL FOR SEVERE STORMS WILL
DIMINISH OVERNIGHT. HOWEVER... THUNDERSTORMS WILL REMAIN POSSIBLE
INTO EARLY SATURDAY.

.HEAVY RAIN...
WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH
FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN
AREAS WITH PROLONGED RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND
A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED
WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY
FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG
WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE
STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED
THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.

BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES
FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN
ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH
DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES
THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR
SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE
AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH
FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT
THROUGH SUNDAY EVENING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 8, 3:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     5 SE MANGUM             34.83N 99.44W
05/08/2015  M68 MPH          GREER              OK   MESONET

&&

MDAY
Local storm report, May 8, 3:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     5 SE MANGUM             34.83N 99.44W
05/08/2015  E59 MPH          GREER              OK   MESONET

&&

MDAY
Local storm report, May 8, 3:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 S LONE WOLF           34.95N 99.25W
05/08/2015  E1.00 INCH       KIOWA              OK   AMATEUR RADIO

            ALSO 43 MPH WIND MEASURED.

&&

MDAY
Local storm report, May 8, 4:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     4 SE HOBART             34.99N 99.05W
05/08/2015  M64 MPH          KIOWA              OK   MESONET

&&

MDAY
Local storm report, May 8, 4:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     4 SE HOBART             34.99N 99.05W
05/08/2015  M62 MPH          KIOWA              OK   MESONET

&&

MDAY
Local storm report, May 8, 4:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
423 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     COOPERTON               34.87N 98.87W
05/08/2015  E70 MPH          KIOWA              OK   AMATEUR RADIO

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:29 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall2 hr
May 7, 7:35 PM CDTSpecial Weather StatementOUNLove25 min
May 7, 7:41 PM CDTTornado WarningOUNLove34 min
May 7, 8:27 PM CDTSpecial Weather StatementOUNBryan33 min
May 7, 8:34 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall41 min
May 7, 9:41 PM CDTSpecial Weather StatementOUNAtoka34 min
May 7, 9:57 PM CDTAreal Flood AdvisoryOUNBryan, Marshall2 hr
May 7, 11:58 PM CDTFlash Flood WarningOUNBryan3 hr
May 8, 2:23 AM CDTRiver Flood WarningOUNBryan28 hr
May 8, 4:36 AM CDTDense Fog AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more5 hr
May 8, 12:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 8, 1:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa50 min
May 8, 1:55 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa50 min
May 8, 1:57 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
May 8, 2:26 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman54 hr
May 8, 2:26 PM CDTRiver Flood WarningOUNComanche, Cotton3 days
May 8, 2:33 PM CDTSpecial Weather StatementOUNCaddo, Washita42 min
May 8, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
May 8, 2:48 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa, Washita3 hr
May 8, 3:21 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa39 min
May 8, 3:23 PM CDTSpecial Weather StatementOUNCanadian37 min
May 8, 3:55 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Washita50 min
May 8, 3:55 PM CDTTornado WarningOUNJackson, Tillman50 min
May 8, 4:02 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Kingfisher43 min
May 8, 4:16 PM CDTFlash Flood WarningOUNCaddo, Greer, Harmon, Jackson, Kiowa, Washita3 hr
May 8, 4:28 PM CDTTornado Warning Tornado observedOUNTillman47 min
May 8, 4:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Kiowa, Washita38 min
May 8, 4:40 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma50 min
May 8, 4:52 PM CDTSevere Thunderstorm WarningOUNTillman38 min
May 8, 4:54 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma51 min
May 8, 5:05 PM CDTTornado Warning Tornado observedOUNCotton, Tillman40 min
May 8, 5:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady50 min
May 8, 5:37 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman68 min
May 8, 5:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie48 min
May 8, 6:01 PM CDTSpecial Weather StatementOUNCleveland29 min
May 8, 6:04 PM CDTSpecial Weather StatementOUNComanche26 min
May 8, 6:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
May 8, 6:14 PM CDTTornado Warning Tornado observedOUNCotton, Jefferson46 min
May 8, 6:20 PM CDTAreal Flood AdvisoryOUNKay, Noble, Payne3 hr
May 8, 6:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 8, 6:30 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole4 hr
May 8, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Lincoln, Logan, Noble, Oklahoma, Payne3 hr
May 8, 6:41 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Tillman64 min
May 8, 6:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens75 min
May 8, 6:53 PM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens4 hr
May 8, 6:53 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole52 min
May 8, 6:56 PM CDTTornado Warning Tornado observedOUNJefferson35 min
May 8, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole31 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.